MathSciNet Relay Station
MathSciNet bibliographic data
MR1718394 90C70 (90C08)
Maleki, H. R.; Tata, M.; Mashinchi, M. Linear programming with fuzzy variables. Fuzzy Sets and Systems 109 (2000), no. 1, 21–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement